Diagonalizability of matrices over a principal ideal domain

  • V. M. Prokip Iн-т прикл. пробл. механiки i математики НАН України, Львiв

Abstract

A square matrix is said to be diagonalizable if it is similar to a diagonal matrix. We establish necessary and sufficient conditions for the diagonalizability of matrices over a principal ideal domain.
Published
25.02.2012
How to Cite
ProkipV. M. “Diagonalizability of Matrices over a Principal Ideal Domain”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 283-8, http://umj.imath.kiev.ua/index.php/umj/article/view/2576.
Section
Short communications